# SDR SWAA2013012811940

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 30,831 hours, 18,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OVERHEAD EMERGENCY EXIT AISLE LIGHT ASSY NOT SECURE.  SECURED LIGHT ASSY AS PER AMM.
